MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 78 yo female patient who had an initial right knee implanted in (b)(6) 2013 and was revised in (b)(6) 2022, underwent a second revision in (b)(6) 2024, approximately 2 years 3 months post the (b)(6) 2022 revision.Poly exchange due to the patella was loose and worn.Insert was showing signs of wear.The patella and insert were replaced with a competitor¿s devices.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.X-rays were provided.The explanted devices are not available for return as they were discarded.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: 234-03-03 optetrak asy.Femoral ps, cem, size 3, right 2618602.204-04-32 optetrak tibial tray trap.Cem.Sz 3f/2t 2120526.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-04192 this follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b2, d1, h3, h6.The reason for the revision reported may have been the result of patellar loosening, patellar and/or tibial insert wear, or may have been secondary to inclusion of the patellar component in the packaging recall.However, the reported prosthesis wear and loosening could not be confirmed from the information provided and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key20571384
Report Number1038671-2024-04193
Device Sequence Number12763168
Product Code JWH
UDI-Device Identifier10885862001818
UDI-Public10885862001818
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-35-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale
Patient Weight80 KG